# SDR DALA2021051102649

- Difficulty date: May 9, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 91,589 hours, 41,110 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 FOUND DOOR 4L ARM/DISARM LEVER DIFFUCULT TO MOVE. CORRECTIVE ACTION: REMOVED DOOR 4L BUSTLE. FOUND GIRT BAR MECHANISM OUT OF ADJUSTMENT. ADJUSTED PER B757 AMM 52-11.OK FOR SVC.OPS NML NO BINDING. (7565345)
